Title of article :
A numerical method for finding multiple co-existing solutions to nonlinear cooperative systems Original Research Article
Author/Authors :
Xianjin Chen، نويسنده , , Jianxin Zhou، نويسنده , , Xudong Yao، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
14
From page :
1614
To page :
1627
Abstract :
In this paper, a local min-orthogonal method is developed to solve cooperative nonlinear elliptic systems for multiple co-existing solutions. A characterization of co-existing critical points of a dual functional is established and used as a mathematical justification for the method. The method is then implemented to numerically solve two coupled nonlinear Schrödinger equations which model spatial vector solitons propagating in a saturable bulk nonlinear medium for multiple co-existing solutions.
Journal title :
Applied Numerical Mathematics
Serial Year :
2008
Journal title :
Applied Numerical Mathematics
Record number :
942858
Link To Document :
بازگشت